Alert archive / Alabama / River Flood Warnings in 2013

River Flood Warning 83, NWS Mobile, AL

December 23, 2013Dallas County, Monroe County, Wilcox County, Alabama

NWS Mobile, AL issued this river flood warning at Dec 23, 2013, 9:04 AM CST for Dallas County, Monroe County, Wilcox County, Alabama. It took effect at Dec 25, 2013, 9:35 AM CST. It was in force for 10 hr.

The area

The counties it named.

The facts

Issued
Dec 23, 2013, 9:04 AM CST (15:04 UTC)
In effect from
Dec 25, 2013, 9:35 AM CST
Expired
Dec 25, 2013, 7:51 PM CST
In force
10 hr
Issued by
NWS Mobile, AL
Flood severity
Minor

Counties Dallas County, AL, Monroe County, AL, Wilcox County, AL

The radar

The Birmingham radar (KBMX), 142 km from the middle of the area, began a volume at 15:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Alabama River near Miller's Ferry (MRFA1). The gauge peaked at 62.91 ft at Dec 25, 2013, 2:00 PM CST.

actionminormoderate5060708012/2312/2412/2512/2612/27
Action stage
61 ft
Minor stage
66 ft
Moderate stage
80 ft
Major stage
83 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02427506, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

932 
WGUS44 KMOB 231504
FLWMOB
BULLETIN - EAS ACTIVATION REQUESTED
FLOOD WARNING 
NATIONAL WEATHER SERVICE MOBILE, AL 
904 AM CST MON DEC 23 2013



...THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A FLOOD WARNING FOR THE 
FOLLOWING RIVERS IN ALABAMA... 

  ALABAMA RIVER NEAR MILLERS FERRY DAM AFFECTING DALLAS...MONROE AND WILCOX 
  COUNTIES.
  ALABAMA RIVER NEAR CLAIBORNE DAM AFFECTING CLARKE...MONROE AND WILCOX 
  COUNTIES.

.HEAVY RAINFALL OVER THE PAST 24 HOURS HAS RESULTED IN RISING RIVER LEVELS 
AND A FLOOD WARNING IS NOW IN EFFECT.

SAFETY MESSAGE... 
STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO.

&&

ALC047-099-131-241504-
/O.NEW.KMOB.FL.W.0083.131224T0900Z-131227T1307Z/
/MRFA1.1.ER.131224T0900Z.131225T1800Z.131227T0707Z.NO/
904 AM CST MON DEC 23 2013

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A 

* FLOOD WARNING FOR 
  THE ALABAMA RIVER NEAR MILLERS FERRY DAM
* FROM LATE TONIGHT UNTIL FRIDAY MORNING
* AT 8 AM MONDAY THE STAGE WAS...50.1 FEET 
* MINOR FLOODING IS FORECAST 
* FLOOD STAGE IS 66 FEET 
* FORECAST TO RISE ABOVE FLOOD STAGE BY EARLY TOMORROW AND CONTINUE TO RISE TO 
  NEAR 70.1 FEET BY WEDNESDAY EARLY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD 
  STAGE BY EARLY FRIDAY MORNING.
* AT 66 FEET...FARM AND PASTURE LAND BEGINS TO OVERFLOW. LIVESTOCK NEED TO BE
  MOVED FROM LOW-LYING PASTURES.

$$

ALC025-099-131-241503-
/O.NEW.KMOB.FL.W.0084.131225T1800Z-000000T0000Z/
/CLBA1.1.ER.131225T1800Z.131226T1800Z.000000T0000Z.NO/
904 AM CST MON DEC 23 2013

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A 

* FLOOD WARNING FOR 
  THE ALABAMA RIVER NEAR CLAIBORNE DAM
* FROM WEDNESDAY AFTERNOON UNTIL FURTHER NOTICE
* AT 8 AM MONDAY THE STAGE WAS...28.1 FEET 
* MINOR FLOODING IS FORECAST 
* FLOOD STAGE IS 42 FEET 
* FORECAST TO RISE ABOVE FLOOD STAGE BY WEDNESDAY EARLY AFTERNOON AND CONTINUE 
  TO RISE TO NEAR 45.3 FEET BY THURSDAY EARLY AFTERNOON.
* AT 27 FEET...OIL FIELD ACCESS ROAD NEAR THE CONFLUENCE OF THE ALABAMA AND 
  TOMBIGBEE RIVERS BEGINS TO FLOOD.
* AT 35 FEET...PASTURE LAND ALONG THE LOWER ALABAMA RIVER STARTS TO FLOOD.
* AT 42 FEET...CONSIDERABLE FLOODING OCCURS TO AGRICULTURAL LANDS.

$$
6 follow-up statements
084 
WGUS84 KMOB 232012
FLSMOB
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE MOBILE, AL
212 PM CST MON DEC 23 2013
 

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ALABAMA...
 
  ALABAMA RIVER NEAR MILLERS FERRY DAM AFFECTING DALLAS...MONROE AND WILCOX 
  COUNTIES. 

.HEAVY RAINFALL OVER THE PAST 24 HOURS HAS RESULTED IN RISING RIVER LEVELS 
AND A FLOOD WARNING IS NOW IN EFFECT. 

SAFETY MESSAGE... 
STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO.

&&

ALC047-099-131-242012-
/O.EXT.KMOB.FL.W.0083.131224T2100Z-131226T1902Z/
/MRFA1.1.ER.131224T2100Z.131225T1200Z.131226T1302Z.NO/
212 PM CST MON DEC 23 2013

...FLOOD WARNING EXTENDED UNTIL THURSDAY AFTERNOON...THE FLOOD WARNING CONTINUES
FOR
  THE ALABAMA RIVER NEAR MILLERS FERRY DAM
* FROM TOMORROW AFTERNOON UNTIL THURSDAY AFTERNOON
* AT 1 PM MONDAY THE STAGE WAS 52.8 FEET 
* MINOR FLOODING IS FORECAST 
* FLOOD STAGE IS 66 FEET
* FORECAST TO RISE ABOVE FLOOD STAGE BY TOMORROW AFTERNOON AND CONTINUE TO RISE 
  TO NEAR 67.8 FEET BY WEDNESDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE 
  BY THURSDAY MORNING.
* AT 66 FEET...FARM AND PASTURE LAND BEGINS TO OVERFLOW. LIVESTOCK NEED TO BE
  MOVED FROM LOW-LYING PASTURES.

$$
417 
WGUS84 KMOB 240224
FLSMOB
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE MOBILE, AL
824 PM CST MON DEC 23 2013
 

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ALABAMA...
 
  ALABAMA RIVER NEAR MILLERS FERRY DAM AFFECTING DALLAS...MONROE AND WILCOX 
  COUNTIES. 
  ALABAMA RIVER NEAR CLAIBORNE DAM AFFECTING CLARKE...MONROE AND WILCOX COUNTIES.
  

.RECENT HEAVY RAINS HAVE CAUSED SIGNIFICANT RISES ALONG THE RIVER. 

SAFETY MESSAGE... 
STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO.

&&

ALC047-099-131-250224-
/O.EXT.KMOB.FL.W.0083.131224T2337Z-131227T1221Z/
/MRFA1.1.ER.131224T2337Z.131226T0000Z.131227T0621Z.NO/
824 PM CST MON DEC 23 2013

...FLOOD WARNING EXTENDED UNTIL FRIDAY MORNING...THE FLOOD WARNING CONTINUES FOR
  THE ALABAMA RIVER NEAR MILLERS FERRY DAM
* FROM TOMORROW AFTERNOON UNTIL FRIDAY MORNING
* AT 7PM MONDAY THE STAGE WAS 56.0 FEET 
* NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST 
* FLOOD STAGE IS 66 FEET
* FORECAST TO RISE ABOVE FLOOD STAGE BY TOMORROW AFTERNOON AND CONTINUE TO RISE 
  TO NEAR 67.5 FEET BY WEDNESDAY EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE 
  BY EARLY FRIDAY MORNING.
* AT 66 FEET, FARM AND PASTURELAND IN THE AREA WILL FLOOD AND CATTLE NEED TO
  BE MOVED TO HIGHER GROUND.

$$

ALC025-099-131-250224-
/O.EXT.KMOB.FL.W.0084.131225T1912Z-000000T0000Z/
/CLBA1.1.ER.131225T1912Z.131227T1800Z.000000T0000Z.NO/
824 PM CST MON DEC 23 2013

...FLOOD WARNING EXTENDED UNTIL FURTHER NOTICE...THE FLOOD WARNING CONTINUES FOR
  THE ALABAMA RIVER NEAR CLAIBORNE DAM
* FROM WEDNESDAY EARLY AFTERNOON UNTIL FURTHER NOTICE
* AT 7PM MONDAY THE STAGE WAS 32.9 FEET 
* NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST 
* FLOOD STAGE IS 42 FEET
* FORECAST TO RISE ABOVE FLOOD STAGE BY WEDNESDAY EARLY AFTERNOON AND CONTINUE 
  TO RISE TO NEAR 46.7 FEET BY FRIDAY EARLY AFTERNOON.
* AT 42 FEET, CONSIDERABLE FLOODING OF AGRICULTURAL LAND OCCURRS.
$$
571 
WGUS84 KMOB 241655
FLSMOB
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE MOBILE, AL
1055 AM CST TUE DEC 24 2013
 

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN ALABAMA...
 
  ALABAMA RIVER NEAR MILLERS FERRY DAM AFFECTING DALLAS...MONROE AND WILCOX 
  COUNTIES. 
  ALABAMA RIVER NEAR CLAIBORNE DAM AFFECTING CLARKE...MONROE AND WILCOX COUNTIES.
  

.RECENT HEAVY RAINS HAVE CAUSED SIGNIFICANT RISES ALONG THE RIVER. 

SAFETY MESSAGE... 
STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO.

&&

ALC047-099-131-251655-
/O.EXT.KMOB.FL.W.0083.131225T1424Z-131226T2200Z/
/MRFA1.1.ER.131225T1424Z.131226T0000Z.131226T1600Z.NO/
1055 AM CST TUE DEC 24 2013

...FLOOD WARNING EXTENDED UNTIL THURSDAY AFTERNOON...THE FLOOD WARNING CONTINUES
FOR
  THE ALABAMA RIVER NEAR MILLERS FERRY DAM
* FROM TOMORROW MORNING UNTIL THURSDAY AFTERNOON
* AT 10 AM TUESDAY THE STAGE WAS 59.8 FEET 
* MINOR FLOODING IS FORECAST 
* FLOOD STAGE IS 66 FEET
* FORECAST TO RISE ABOVE FLOOD STAGE BY TOMORROW MORNING AND CONTINUE TO RISE TO
  NEAR 66.4 FEET BY TOMORROW EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE BY 
  LATE THURSDAY MORNING.
* AT 66 FEET...FARM AND PASTURE LAND BEGINS TO OVERFLOW. LIVESTOCK NEED TO BE
  MOVED FROM LOW-LYING PASTURES.

$$

ALC025-099-131-251655-
/O.EXT.KMOB.FL.W.0084.131226T0800Z-131228T2024Z/
/CLBA1.1.ER.131226T0800Z.131227T1800Z.131228T1424Z.NO/
1055 AM CST TUE DEC 24 2013

...FLOOD WARNING EXTENDED UNTIL SATURDAY AFTERNOON...THE FLOOD WARNING CONTINUES
FOR
  THE ALABAMA RIVER NEAR CLAIBORNE DAM
* FROM EARLY THURSDAY MORNING UNTIL SATURDAY AFTERNOON
* AT 10 AM TUESDAY THE STAGE WAS 36.5 FEET 
* MINOR FLOODING IS FORECAST 
* FLOOD STAGE IS 42 FEET
* FORECAST TO RISE ABOVE FLOOD STAGE BY EARLY THURSDAY MORNING AND CONTINUE TO 
  RISE TO NEAR 42.9 FEET BY FRIDAY EARLY AFTERNOON. THE RIVER WILL FALL BELOW 
  FLOOD STAGE BY SATURDAY MORNING.
* AT 27 FEET...OIL FIELD ACCESS ROAD NEAR THE CONFLUENCE OF THE ALABAMA AND 
  TOMBIGBEE RIVERS BEGINS TO FLOOD.
* AT 35 FEET...PASTURE LAND ALONG THE LOWER ALABAMA RIVER STARTS TO FLOOD.
* AT 42 FEET...CONSIDERABLE FLOODING OCCURS TO AGRICULTURAL LANDS.

$$
004 
WGUS84 KMOB 250148
FLSMOB
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE MOBILE, AL
748 PM CST TUE DEC 24 2013
 

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN ALABAMA...
 
  ALABAMA RIVER NEAR MILLERS FERRY DAM AFFECTING DALLAS...MONROE AND WILCOX 
  COUNTIES. 
  ALABAMA RIVER NEAR CLAIBORNE DAM AFFECTING CLARKE...MONROE AND WILCOX COUNTIES.
  

.RECENT HEAVY RAINS HAVE CAUSED SIGNIFICANT RISES ALONG THE RIVER. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE... 
STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO.

&&

ALC047-099-131-260148-
/O.EXT.KMOB.FL.W.0083.131225T1535Z-131226T0700Z/
/MRFA1.1.ER.131225T1535Z.131225T1800Z.131226T0100Z.NO/
748 PM CST TUE DEC 24 2013

...FLOOD WARNING EXTENDED UNTIL LATE WEDNESDAY NIGHT...THE FLOOD WARNING 
CONTINUES FOR
  THE ALABAMA RIVER NEAR MILLERS FERRY DAM
* FROM TOMORROW LATE MORNING UNTIL LATE WEDNESDAY NIGHT
* AT 6 PM TUESDAY THE STAGE WAS 61.8 FEET 
* MINOR FLOODING IS FORECAST 
* FLOOD STAGE IS 66.0 FEET
* FORECAST TO RISE ABOVE FLOOD STAGE TOMORROW MORNING AND CONTINUE TO RISE 
  TO NEAR 66.4 FEET BY EARLY AFTERNOON. THE RIVER WILL FALL BELOW 
  FLOOD STAGE BY LATE TOMORROW EVENING.

$$

ALC025-099-131-260147-
/O.EXT.KMOB.FL.W.0084.131226T1245Z-131227T2200Z/
/CLBA1.1.ER.131226T1245Z.131227T0600Z.131227T1600Z.NO/
748 PM CST TUE DEC 24 2013

...FLOOD WARNING EXTENDED UNTIL FRIDAY AFTERNOON...THE FLOOD WARNING CONTINUES 
FOR
  THE ALABAMA RIVER NEAR CLAIBORNE DAM
* FROM THURSDAY MORNING UNTIL FRIDAY AFTERNOON
* AT 7 PM TUESDAY THE STAGE WAS 37.9 FEET 
* MINOR FLOODING IS FORECAST 
* FLOOD STAGE IS 42.0 FEET
* FORECAST TO RISE ABOVE FLOOD STAGE BY THURSDAY MORNING AND CONTINUE TO RISE TO
  NEAR 43.2 FEET BY EARLY FRIDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE 
  BY LATE FRIDAY MORNING.

$$
654 
WGUS84 KMOB 251641
FLSMOB
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE MOBILE, AL
1041 AM CST WED DEC 25 2013
 

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN ALABAMA...
 
  ALABAMA RIVER NEAR MILLERS FERRY DAM AFFECTING DALLAS...MONROE AND WILCOX 
  COUNTIES. 
  ALABAMA RIVER NEAR CLAIBORNE DAM AFFECTING CLARKE...MONROE AND WILCOX COUNTIES.
  

.RECENT HEAVY RAINS HAVE CAUSED SIGNIFICANT RISES ALONG THE RIVER. 

SAFETY MESSAGE... 
STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO.

&&

ALC047-099-131-260300-
/O.EXT.KMOB.FL.W.0083.000000T0000Z-131226T0300Z/
/MRFA1.1.ER.131225T1749Z.131225T1800Z.131225T2100Z.NO/
1041 AM CST WED DEC 25 2013

...FLOOD WARNING EXTENDED UNTIL THIS EVENING...THE FLOOD WARNING CONTINUES FOR
  THE ALABAMA RIVER NEAR MILLERS FERRY DAM
* FROM LATE THIS MORNING UNTIL THIS EVENING
* AT 9 AM WEDNESDAY THE STAGE WAS 62.8 FEET 
* MINOR FLOODING IS FORECAST 
* FLOOD STAGE IS 66 FEET
* FORECAST TO RISE ABOVE FLOOD STAGE BY LATE THIS MORNING AND CONTINUE TO RISE 
  TO NEAR 66.2 FEET BY THIS AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE BY 
  LATE THIS AFTERNOON.
* AT 66 FEET...FARM AND PASTURE LAND BEGINS TO OVERFLOW. LIVESTOCK NEED TO BE
  MOVED FROM LOW-LYING PASTURES.

$$

ALC025-099-131-261641-
/O.EXT.KMOB.FL.W.0084.131226T0824Z-131227T1430Z/
/CLBA1.1.ER.131226T0824Z.131226T1800Z.131227T0830Z.NO/
1041 AM CST WED DEC 25 2013

...FLOOD WARNING EXTENDED UNTIL FRIDAY MORNING...THE FLOOD WARNING CONTINUES FOR
  THE ALABAMA RIVER NEAR CLAIBORNE DAM
* FROM AFTER MIDNIGHT TOMORROW UNTIL FRIDAY MORNING
* AT 10 AM WEDNESDAY THE STAGE WAS 39.7 FEET 
* MINOR FLOODING IS FORECAST 
* FLOOD STAGE IS 42 FEET
* FORECAST TO RISE ABOVE FLOOD STAGE BY AFTER MIDNIGHT TOMORROW AND CONTINUE TO 
  RISE TO NEAR 43.3 FEET BY TOMORROW EARLY AFTERNOON. THE RIVER WILL FALL BELOW 
  FLOOD STAGE BY EARLY FRIDAY MORNING.
* AT 27 FEET...OIL FIELD ACCESS ROAD NEAR THE CONFLUENCE OF THE ALABAMA AND 
  TOMBIGBEE RIVERS BEGINS TO FLOOD.
* AT 35 FEET...PASTURE LAND ALONG THE LOWER ALABAMA RIVER STARTS TO FLOOD.
* AT 42 FEET...CONSIDERABLE FLOODING OCCURS TO AGRICULTURAL LANDS.

$$
940 
WGUS84 KMOB 260151
FLSMOB
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE MOBILE, AL
751 PM CST WED DEC 25 2013
 

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN ALABAMA...
 
  ALABAMA RIVER NEAR MILLERS FERRY DAM AFFECTING DALLAS...MONROE AND WILCOX 
  COUNTIES.
  ALABAMA RIVER NEAR CLAIBORNE DAM AFFECTING CLARKE...MONROE AND WILCOX 
  COUNTIES.

.RECENT HEAVY RAINS HAVE CAUSED SIGNIFICANT RISES ALONG THE RIVER. HOWEVER...
THE RIVER IS NO LONGER FORECAST TO REACH FLOOD STAGE NEAR MILLERS FERRY DAM
OR NEAR CLAIBORNE DAM. 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE... 
STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO.

&&

ALC047-099-131-260221-
/O.CAN.KMOB.FL.W.0083.000000T0000Z-131226T0300Z/
/MRFA1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
751 PM CST WED DEC 25 2013

THE FLOOD WARNING IS CANCELLED FOR
  THE ALABAMA RIVER NEAR MILLERS FERRY DAM
* UNTIL THIS EVENING 
* AT 7PM WEDNESDAY THE STAGE WAS 62.8 FEET 
* FLOOD STAGE IS 66.0 FEET
* THE RIVER IS FORECAST TO FALL FOR THE NEXT SEVERAL DAYS. 

$$

ALC025-099-131-260221-
/O.CAN.KMOB.FL.W.0084.000000T0000Z-131227T1430Z/
/CLBA1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
751 PM CST WED DEC 25 2013

THE FLOOD WARNING IS CANCELLED FOR
  THE ALABAMA RIVER NEAR CLAIBORNE DAM
* UNTIL FRIDAY MORNING 
* AT 7PM WEDNESDAY THE STAGE WAS 40.5 FEET 
* FLOOD STAGE IS 42.0 FEET
* THE RIVER IS CRESTING AT 40.5 FEET AND WILL BEGIN TO FALL BY THURSDAY
  EVENING.


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this river flood warning went out at Dec 23, 4:35 AM CST, 4 hours 29 minutes earlier.

Area forecast discussion, Dec 23, 4:35 AM CST, 4 hours 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
435 AM CST MON DEC 23 2013

.SHORT TERM...TODAY AND TONIGHT...A BROAD UPPER LEVEL TROUGH REMAINS
IN PLACE ACROSS THE CENTRAL CONUS EARLY THIS MORNING...WITH
SOUTHWEST FLOW PERSISTING ACROSS MUCH OF THE DEEP SOUTH IN ADVANCE
OF THIS FEATURE. WATER VAPOR IMAGERY CONTINUES TO SHOW A PLUME OF
MOISTURE EXTENDING FROM THE NORTHWESTERN GULF OF MEXICO...THROUGH
SOUTHEAST LOUISIANA AND MISSISSIPPI...AND INTO THE SOUTHEASTERN
STATES WITHIN THE SOUTHWEST FLOW REGIME. THE AXIS OF DEEP LAYER LIFT
HAS MAINLY BECOME FOCUSED FROM THE NORTHERN GULF OF MEXICO...
THROUGH THE WESTERN FLORIDA PANHANDLE...SOUTH CENTRAL AND SOUTHEAST
ALABAMA...AND INTO WESTERN AND NORTHERN GEORGIA AS EVIDENCED BY THE
LATEST REGIONAL RADAR AND SATELLITE IMAGERY AS OF 4 AM CST.
HOWEVER...A LINGERING LAST BATCH OF LIFT IS PROVIDING FOCUS FOR A
MORE NARROW AND LIGHTER BAND OF RAIN SHOWERS EXTENDING FROM
SOUTHEAST MISSISSIPPI INTO INTERIOR SOUTHWEST ALABAMA.

THE PLUME OF DEEP LAYER MOISTURE AND LIFT WILL FINALLY GET SHUNTED
TO THE EAST TODAY AS MUCH DRIER/LOWER PWAT AIR SPREADS EASTWARD
ACROSS THE MISSISSIPPI VALLEY ALONG AND TO THE EAST OF THE ADVANCING
CENTRAL CONUS TROUGH. THERE WILL STILL BE A LINGERING GOOD CHANCE OF
RAIN SHOWERS MAINLY ALONG AND TO THE EAST OF THE I-65 CORRIDOR
THROUGH THE MORNING HOURS...WITH RAIN CHANCES QUICKLY DIMINISHING
ACROSS SOUTHEAST MISSISSIPPI AND SOUTHWEST ALABAMA BEFORE MID
MORNING. WITH PWATS QUICKLY FALLING TO 1 TO 1.25 INCHES THIS
MORNING...THE THREAT FOR HEAVY RAINFALL AND FLOODING HAS COME TO AN
END...AND WE WILL CANCEL THE FLASH FLOOD WATCH FOR SOUTHWEST AND
SOUTH CENTRAL ALABAMA AND THE WESTERN FLORIDA PANHANDLE. RAIN
CHANCES WILL END FROM WEST TO EAST LATE THIS MORNING INTO THIS
AFTERNOON AS THE MUCH DRIER AIRMASS SPREADS EASTWARD ACROSS THE
REGION. OTHERWISE...WE EXPECT NORTHWEST TO NORTH WINDS TO INCREASE
TO 10-15 MPH TODAY AS A SECONDARY COLD FRONT PUSHES ACROSS THE
REGION AND HIGH PRESSURE BUILDS FROM THE CENTRAL PLAINS TO THE
MISSISSIPPI VALLEY/GULF COAST REGION. WE ARE NOT EXPECTING MUCH IN
THE WAY OF WARMING TODAY...WITH SOME COLD ADVECTION BEHIND THE
PASSING FRONT THIS MORNING. TEMPERATURES CURRENTLY ONLY LOOK TO
RANGE THROUGH THE 50S FOR HIGHS ACROSS MOST LOCATIONS TODAY GIVEN
THE COLD ADVECTION AND LINGERING CLOUD COVER.

COLD HIGH PRESSURE WILL BECOME CENTERED OVER THE MID MISSISSIPPI
VALLEY REGION TONIGHT...WITH THE ASSOCIATED RIDGE AXIS STRETCHING
SOUTHEASTWARD TOWARD THE GULF COAST. CONTINUED COLD ADVECTION AND
CLEARING SKIES WILL ALLOW FOR A COLD NIGHT ACROSS OUR FORECAST AREA
TONIGHT...WITH LOWS REACHING NEAR OR BELOW THE FREEZING MARK ALONG
AND NORTH OF I-10...WITH READINGS IN THE MID TO UPPER 30S NEAR THE
IMMEDIATE COAST. /21

.LONG TERM...TUESDAY THROUGH NEXT MONDAY...BEST GET READY FOR THE
RETURN OF RELATIVELY COLD TEMPERATURES.  STRONG COLD ADVECTION
PATTERN IN THE WAKE OF TODAY'S FRONT IS EXPECTED TO REMAIN IN PLACE
FOR CHRISTMAS EVE AND BY THE TIME THE HIGH PRESSURE RIDGE STARTS TO
WORK IN FROM THE NORTHWEST...DEWPOINTS IN THE MID TEENS TO LOWER 20S
WILL BE FIRMLY IN PLACE ACROSS OUR AREA WHEN THE WINDS START TO
DECOUPLE IN THE EVENING.  WHILE THE MODELS ARE IN FAIR AGREEMENT
THAT WE WILL SEE LOWER TO MIDDLE 20S ACROSS OUR INTERIOR...THERE IS
SOME CONCERN THAT WE WILL FLIRT WITH HARD FREEZE WARNING CRITERIA
(20 DEGREES OR LESS) ACROSS SOME OF OUR INLAND COUNTIES BY CHRISTMAS
MORNING.  THE SAVING GRACE COULD BE UPPER LEVEL CIRRUS CLOUDS THAT
ARE DEPICTED IN BOTH THE GFS AND ECMWF MODELS THAT WILL SKIRT THE
SOUTHERN HALF OF OUR FORECAST AREA.  FEELING SOMEWHAT CONFIDENT
THESE UPPER CLOUDS WILL SAVE THE SOUTHERN HALF OF THE FORECAST AREA
FROM REACHING HARD FREEZE WARNING TERRITORY BY CHRISTMAS
MORNING...BUT THE NORTHWESTERN AND FAR NORTHERN ZONES NORTH OF
HIGHWAY 84 COULD BE ANOTHER STORY.  UPPER LEVEL CLOUDS AND TEMPS ARE
THE MAIN FORECAST CHALLENGES FOR THE EXTENDED PERIODS AS ANOTHER
WEAK UPPER TROUGH SETS UP TO OUR WEST SENDING PERIODS OF MID/HIGH
LEVEL CLOUDINESS ACROSS OUR AREA MID TO LATE WEEK.  EVEN WITH THE
HIGH CLOUDS...EXPECT THE INLAND AREAS TO SEE A LIGHT FREEZE EACH
MORNING THROUGH SATURDAY MORNING.  WE SEE A SLIGHT WARM-UP SATURDAY
INTO SUNDAY AS HIGH PRESSURE SLIDES EAST...THEN WE SEE A
RE-INFORCING DRY FRONT WORK DOWN ACROSS THE AREA EARLY NEXT MONDAY.
05/JG

&&

.MARINE...OFFSHORE FLOW WILL CONTINUE TO STRENGTHEN OVER THE
OFFSHORE WATERS TODAY AND TONIGHT IN THE WAKE OF A COLD FRONT THAT
WILL QUICKLY PUSH ACROSS THE NORTHERN GULF OF MEXICO. NORTH WINDS
WILL INCREASE TO 20-25 KNOTS OVER THE OFFSHORE WATERS...MOBILE
BAY...AND THE MISSISSIPPI SOUND REGION...WITH WINDS EXPECTED TO
RANGE FROM 15-20 KNOTS OVER THE OTHER BAYS AND SOUNDS. THESE WINDS
WILL PERSIST INTO TUESDAY...AND HAVE EXTENDED THE SMALL CRAFT
ADVISORY THROUGH LATE TUESDAY AFTERNOON. SEAS WILL ALSO REMAIN
ELEVATED BETWEEN 5-7 FEET OVER THE OFFSHORE WATERS THROUGH
TONIGHT...BEFORE GRADUALLY DIMINISHING THROUGH TUESDAY. MODERATE
NORTHEASTERLY WINDS WILL PERSIST OVER THE MARINE WATERS THROUGH THE
REMAINDER OF THE WEEK AS HIGH PRESSURE REMAINS IN PLACE ACROSS MUCH
OF THE CENTRAL AND SOUTHERN U.S. /21

&&

.AVIATION...12Z TERMINAL FORECAST...THE LARGE AREA OF RAIN SHOWERS
HAS MOSTLY MOVED TO THE EAST OF THE LOCAL TERMINALS THIS
MORNING...BUT ONE LAST BATCH OF LIFT WILL BRING A LINGERING CHANCE
OF -SHRA THROUGH THE MID TO LATE MORNING HOURS...WITH PRECIP ENDING
THIS AFTERNOON. MVFR CEILINGS WILL IMPACT THE LOCAL TERMINALS THIS
MORNING...WITH LOW CLOUDS ERODING THIS AFTERNOON INTO THIS EVENING.
VFR EXPECTED TONIGHT. NORTH WINDS WILL INCREASE TO 10-15 KNOTS WITH
OCCASIONAL HIGHER GUSTS BEHIND THE PASSING FRONT TODAY.
/21

&&

.FIRE WEATHER...DEEP LAYER TRANSPORT FLOW FROM THE NORTHWEST WILL
CONTINUE THROUGH TUESDAY THEN BECOME MORE NORTHEASTERLY MIDWEEK AS
HIGH PRESSURE BUILDS IN FROM THE NORTHWEST.  LINGERING MORNING LIGHT
RAINS WILL BECOME MORE PATCHY AND END BY LATE MORNING ACROSS THE
REGION...THEN A MUCH COLDER AND DRIER AIRMASS WILL WORK SOUTH ACROSS
THE AREA THROUGH MIDWEEK.  LOWEST RELATIVE HUMIDITY VALUES WILL DROP
TO BETWEEN 25 AND 30 PERCENT ON TUESDAY...THEN DOWN TO 20 TO 25
PERCENT FOR THE INLAND AREAS ON CHRISTMAS DAY.  05/JG

&&

.PRELIMINARY POINT TEMPS/POPS...
MOBILE      56  31  50  26  52 /  30  00  00  00  00
PENSACOLA   57  35  54  29  54 /  60  00  00  00  00
DESTIN      60  38  54  33  53 /  80  05  00  00  00
EVERGREEN   56  30  50  22  55 /  50  00  00  00  00
WAYNESBORO  53  27  50  20  53 /  10  00  00  00  00
CAMDEN      54  28  48  22  50 /  30  00  00  00  00
CRESTVIEW   58  33  52  24  54 /  70  00  00  00  00

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
FL...NONE.
MS...NONE.
GM...SMALL CRAFT ADVISORY UNTIL 6 PM TUESDAY FOR THE FOLLOWING
ZONES:      COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20
NM...     COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT
20      NM...MISSISSIPPI SOUND...SOUTHERN MOBILE BAY...WATERS
FROM      DESTIN TO PENSACOLA FL FROM 20 TO 60 NM...WATERS FROM
PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM...

&&
Hazardous weather outlook, Dec 23, 4:15 AM CST, 4 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOBILE AL
415 AM CST MON DEC 23 2013

ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-241100-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY-
GREENE-STONE-GEORGE-
415 AM CST MON DEC 23 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST
MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

MUCH COLDER TEMPERATURES ARE EXPECTED FOR THE CHRISTMAS HOLIDAY
THROUGH LATE IN THE WEEK. OVERNIGHT LOW TEMPERATURES WILL FALL INTO
THE LOWER 20S FOR SOME INLAND COUNTIES EARLY CHRISTMAS MORNING WITH
UPPER 20S TO LOWER 30S EXPECTED NEAR THE COAST.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT EXPECTED
THROUGH SUNDAY.

GMZ630>635-650-655-670-675-241100-
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
415 AM CST MON DEC 23 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL
WATERS OF ALABAMA AND NORTHWEST FLORIDA.

.DAY ONE...TODAY AND TONIGHT

A STRONG NORTHERLY WIND CONTINUES ACROSS THE MARINE AREA IN THE WAKE
OF A PASSING STRONG COLD FRONT. A SMALL CRAFT ADVISORY REMAINS IN
EFFECT FOR THE COASTAL WATERS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

A MODERATE TO STRONG NORTHERLY WIND FLOW WILL PERSIST INTO FRIDAY
CREATING HAZARDOUS CONDITIONS PERIODICALLY FOR SMALL CRAFT.

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 22, 10:01 PM CSTSmall Craft AdvisoryMOB44 hr
Dec 23, 9:04 AM CSTRiver Flood WarningMOBClarke, Monroe, Wilcox59 hr

Nearby

River Flood Warnings in Alabama, 2013Every river flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.